# SDR AALA2009041800001

- Difficulty date: April 18, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- Aircraft time: 67,699 hours, 36,055 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW    CAPTAINS O2 MASK JACK PUSHED INTO SIDEWALL PANEL. REPLACED CAPTAINS O2 MASK JACK AND PANEL COVER.
